Alert archive / Ohio / Tornado Warnings in 2022
Tornado Warning 11, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at May 26, 2022, 5:51 PM EDT for Adams County, Ohio. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2022, 5:51 PM EDT (21:51 UTC)
- Expired
- May 26, 2022, 6:30 PM EDT
- In force
- 39 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
County Adams County, OH
The radar
The Cincinnati radar (KILN), 75 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.9 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 38 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 768 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 224 m²/s²
- 0-3 km storm-relative helicity
- 197 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
224
WFUS51 KILN 262151
TORILN
OHC001-262230-
/O.NEW.KILN.TO.W.0011.220526T2151Z-220526T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington OH
551 PM EDT Thu May 26 2022
The National Weather Service in Wilmington has issued a
* Tornado Warning for...
Central Adams County in southwestern Ohio...
* Until 630 PM EDT.
* At 550 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Manchester, moving northeast at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
West Union, State Route 348 at State Route 125, Cedar Mills,
Dunkinsville and Bentonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3875 8360 3897 8348 3886 8329 3870 8353
3869 8358
TIME...MOT...LOC 2150Z 215DEG 25KT 3873 8357
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
Binau3 follow-up statements
533
WWUS51 KILN 262159
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
559 PM EDT Thu May 26 2022
OHC001-262230-
/O.CON.KILN.TO.W.0011.000000T0000Z-220526T2230Z/
Adams OH-
559 PM EDT Thu May 26 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR CENTRAL
ADAMS COUNTY...
At 559 PM EDT, a severe thunderstorm capable of producing a tornado
was located over West Union, moving northeast at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
West Union, State Route 348 at State Route 125, Cedar Mills and
Dunkinsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3878 8358 3897 8348 3886 8329 3873 8350
3874 8355
TIME...MOT...LOC 2159Z 219DEG 25KT 3877 8352
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Binau922
WWUS51 KILN 262209
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
609 PM EDT Thu May 26 2022
OHC001-262230-
/O.CON.KILN.TO.W.0011.000000T0000Z-220526T2230Z/
Adams OH-
609 PM EDT Thu May 26 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR CENTRAL
ADAMS COUNTY...
At 608 PM EDT, a severe thunderstorm capable of producing a tornado
was located northeast of West Union, moving northeast at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
State Route 348 at State Route 125, Cedar Mills and Dunkinsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3883 8353 3896 8346 3886 8330 3877 8346
3878 8350
TIME...MOT...LOC 2208Z 216DEG 22KT 3882 8346
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Binau975
WWUS51 KILN 262224
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
624 PM EDT Thu May 26 2022
OHC001-262233-
/O.EXP.KILN.TO.W.0011.000000T0000Z-220526T2230Z/
Adams OH-
624 PM EDT Thu May 26 2022
...THE TORNADO WARNING FOR CENTRAL ADAMS COUNTY WILL EXPIRE AT 630 PM
EDT...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, damaging winds remain likely and a Severe
Thunderstorm Warning remains in effect for the area.
Please report previous tornadoes, wind damage or hail to the National
Weather Service by going to our website at weather.gov/iln and
submitting your report via social media.
Remember, a Severe Thunderstorm Warning still remains in effect
Adams County until 7 PM EDT.
LAT...LON 3883 8353 3896 8346 3886 8330 3877 8346
3878 8350
TIME...MOT...LOC 2223Z 215DEG 25KT 3890 8339
$$
BinauWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at May 26, 3:31 PM EDT, 2 hours 20 minutes earlier.
Area forecast discussion, May 26, 3:31 PM EDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION National Weather Service Wilmington OH 331 PM EDT Thu May 26 2022 .SYNOPSIS... Upper low keeps the pattern unsettled through Friday, with periods of showers and thunderstorms. The upper low begins to push east of our region on Saturday, with gradual clearing occurring throughout the day as high pressure builds in. The forecast trends drier the remainder of the weekend, with a gradual warming trend expected. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... A slow, eastward propagating upper low will provide broad ascent throughout the Midwest region today. With the upper low continuing to approach our fa, slight improvements to the overall forcing will occur. Radar imagery at 3:30 PM shows a complex of showers stretching from Auglaize/Hardin county down through Pendleton/Bracken in northern KY. A few lightning strikes have been observed in west- central OH, but instability continues to remain limited. A few strong wind gusts of 40-50 mph have been observed in this line as it moved through the Tristate earlier this afternoon, but the severe threat has been minimal thus far. It still remains that the best chance for severe weather potential will be ahead of an occluded front that begins to approach our western counties near the Tristate early this evening. A complex of storms in west-central KY oriented in a N-S line will move northeastward this evening and offer the best chance at some strong to severe thunderstorms. Large hail seems to be more of a limited threat given the highly saturated column of air aloft and thus providing more moist adiabatic lapse rates. Straight-line winds remain the primary severe threat, with another mention for a low end (but non-zero) chance for tornadoes given the favorable rotational shear in the lowest levels. Some rotation was observed with the line moving through the Tristate earlier this afternoon, so this will be something to closely monitor through the evening given the veering profile in the lowest levels of the atmosphere. Severe storm potential should diminish by about 9-10PM. However, we continue to mention the potential for some localized flooding given the south-north movement of showers/storms that will allow training to occur. Most of the heavier showers expected to diminish by about midnight, but stay weather aware for locations that may have received abundant rainfall amounts if traveling. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/... Hi-res models suggest a complex of showers moving in towards the Tristate Friday morning around sunrise. As we progress into the late morning/early afternoon, coverage in these showers is expected to increase as the upper low becomes positioned above us. However, these showers remain isolated to scattered given the broad (and therefore unorganized) ascent that's occurring. Still have kept a mention for thunder as some instability will still be present. Decided to slightly lower PoPs into the high- end chance range (~70%) as pcpn coverage will be a bit more limited. Lack of sunshine expected throughout the day as the troposphere continues to remain very saturated, limiting instability. PWATs gradually decrease throughout the day, but there still could be some locally heavy showers that develop. Additionally, while there is a Marginal Risk for severe weather, instability will once again be one of the primary limiting factors. Surface temperatures will struggle to breach 70 degrees, especially in counties west of I-75. Additionally, dewpoints will trend a few degrees lower that day, with sub-60 dewpoint values expected by the mid-afternoon. Will continue to monitor latest model trends, but not overly confidence on the severe threat for the day. PoPs gradually taper off overnight Friday from west to east as the upper low finally shifts east of our counties. && .LONG TERM /SATURDAY THROUGH THURSDAY/... This period will be characterized by a transition from below normal temperatures under a departing shortwave trough /Saturday/ to much above normal temperatures for at least the first half of next week. It will be a notably drier and less stormy pattern than previous weeks as well. A cold front will settle through the Ohio Valley in some capacity later in the work week as troughing and cooler temperatures take hold for next weekend. In the details...shortwave trough from departing closed low from today will be drifting east of the local area. Clouds likely hang tough through the first half of Saturday at least - and may hang on much of the day. Cool temperatures aloft will likely keep highs only in the low to mid 70s. High pressure builds in underneath building upper ridge Sunday through Tuesday. 500mb height anomalies of 1.5 sigma indicate the strength of the ridge aloft, and with high pressure at the surface drifting southeast and the local area getting into return flow, temperatures will warm quickly into the 80s under mostly sunny skies for Sunday, and may likely push into the low 90s in a few heat prone areas on Tuesday/Wednesday as the ridge continues to gain strength. Uncertainty increases considerably into Thursday as ridging begins to break down with slow evolution of longwave trough by next weekend. A cold frontal passage will likely occur in the Wed/Thur time frame as this occurs, but the speed/strength of the front are very much in question. With this front will be a threat for showers and storms, but the forecast at this time range is quite broad and only indicating low-moderate chances of rain. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... Several rounds of showers and a few thunderstorms expected through the first half of the period. Thunder activity is currently lacking in these showers, but the potential will increase by the late afternoon/evening time frame for observing thunder as instability increases. Initial line of showers with some stronger wind gusts embedded in them will impact KCVG/KLUK near the start of the taf period, which will translate eastward. KDAY likely to be impacted by these showers shortly after 18z as well. Elsewhere, a window of mostly dry conditions expected, with isolated to scattered showers/storms possible through the late afternoon. Models then seem to suggest the potential for another round of showers/storms moving northeastward early this evening, first impacting KCVG/KLUK and spreading further east. Have included a TSRA mention in a TEMPO group during the time frame this is expected. Heavy rain, reduced vsbys (likely IFR), gusty winds and even small small hail are all possible. Will monitor the need for amendments as we get closer to this period. Once the line moves through, a several hour period of SHRA still expected into the early overnight hours, weakening in intensity over time. Thunder mention removed during this period as instability wanes. There does appear to be a pretty good signal for MVFR CIGs to hang around majority of the terminals throughout the day and even into Thursday night. A period of drier weather expected late overnight, but chances for showers quickly return near sunrise as the upper low continues its slow, eastward progression. OUTLOOK...Thunderstorms are possible at times through Friday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Clark/AR NEAR TERM...Clark SHORT TERM...Clark LONG TERM...Binau AVIATION...Clark
Hazardous weather outlook, May 26, 4:54 AM EDT, 12 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 454 AM EDT Thu May 26 2022 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-270900- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke- Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison- Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway- Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown- Highland-Adams-Pike-Scioto- 454 AM EDT Thu May 26 2022 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Today and tonight. Severe storms are possible today. The most favored time for severe weather is between 1 PM and 7 PM. Damaging wind is the primary threat. Large hail and tornado potential are low, but cannot be ruled out. There is also a chance for heavy rainfall and localized flooding this afternoon into tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Special weather statement, May 26, 4:24 PM EDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Wilmington OH
424 PM EDT Thu May 26 2022
OHZ045-046-052>055-262100-
Champaign OH-Delaware OH-Madison OH-Franklin OH-Union OH-Clark OH-
424 PM EDT Thu May 26 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN
CHAMPAIGN COUNTY IN WEST CENTRAL OHIO, NORTHWESTERN FRANKLIN AND
SOUTHWESTERN DELAWARE COUNTIES IN CENTRAL OHIO, NORTHEASTERN CLARK
COUNTY IN WEST CENTRAL OHIO, NORTHEASTERN MADISON AND SOUTHEASTERN
UNION COUNTIES IN CENTRAL OHIO THROUGH 500 PM EDT...
At 424 PM EDT, a strong thunderstorm was located over Choctaw Lake,
moving northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph and very heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Visibility will be poor and hydroplaning
is possible.
Locations impacted include...
Dublin, Marysville, Powell, Plain City, Mechanicsburg, Choctaw Lake,
New California, Brighton, Milford Center, Shawnee Hills, Ostrander,
Catawba, Unionville Center, Rosedale, State Route 4 at State Route
161, Resaca, US Route 33 at US Route 42, Catawba Station, Columbus
Zoo and Amity.
This includes I-70 in Ohio between mile markers 67 and 73.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
Motorists should slow down and use extra caution.
Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3990 8357 4001 8369 4032 8328 4015 8302
TIME...MOT...LOC 2024Z 229DEG 39KT 3996 8353
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
BinauSpecial weather statement, May 26, 4:30 PM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Wilmington OH
430 PM EDT Thu May 26 2022
OHZ080>082-088-262100-
Pike OH-Highland OH-Scioto OH-Adams OH-
430 PM EDT Thu May 26 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF ADAMS, WESTERN PIKE,
SOUTHEASTERN HIGHLAND AND NORTHWESTERN SCIOTO COUNTIES THROUGH 500 PM
EDT...
At 430 PM EDT, a strong thunderstorm was located near West Union,
moving northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph and very heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Visibility will be poor and hydroplaning
is possible.
Locations impacted include...
West Union, Peebles, Seaman, Pike Lake, Kincaid Springs, Rarden,
Cherry Fork, Sinking Spring, Poplar Grove, Dunkinsville, Elm Grove,
State Route 348 at State Route 125, May Hill, Serpent Mound, Locust
Grove, Buchanan, Ladd, Mount Joy, Cedar Mills and Smoky Corners.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
Motorists should slow down and use extra caution.
Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3892 8364 3920 8328 3918 8304 3897 8308
3870 8355
TIME...MOT...LOC 2030Z 222DEG 38KT 3884 8350
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
KCSpecial weather statement, May 26, 4:57 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Wilmington OH
457 PM EDT Thu May 26 2022
OHZ045-046-054-055-262145-
Delaware OH-Madison OH-Franklin OH-Union OH-
457 PM EDT Thu May 26 2022
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF NORTHWESTERN
FRANKLIN, DELAWARE, NORTHEASTERN MADISON AND EASTERN UNION COUNTIES
IN CENTRAL OHIO THROUGH 545 PM EDT...
At 457 PM EDT, strong thunderstorms were located along a line
extending from near Richwood to near Lake Darby, moving northeast at
35 mph.
HAZARD...Wind gusts up to 45 mph and very heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Visibility will be poor and hydroplaning
is possible.
Locations impacted include...
Columbus, Dublin, Delaware, Powell, Sunbury, Plain City, Ashley, New
California, Radnor, Shawnee Hills, Galena, Ostrander, Magnetic
Springs, Alum Creek State Park, Delaware State Park, Olive Green, US
Route 33 at US Route 42, Warrensburg, Kilbourne and Columbus Zoo.
This includes I-71 in Ohio between mile markers 123 and 138.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
Motorists should slow down and use extra caution.
Residents in these areas should remain alert. If these storms become
stronger, then a warning may be needed.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 4050 8325 4044 8325 4043 8302 4042 8302
4041 8292 4036 8292 4035 8276 4026 8275
4001 8328 4049 8328 4051 8326
TIME...MOT...LOC 2057Z 220DEG 30KT 4037 8325 4003 8327
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH
BinauSpecial weather statement, May 26, 4:58 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Wilmington OH
458 PM EDT Thu May 26 2022
KYZ097>099-OHZ078-262145-
Robertson KY-Mason KY-Bracken KY-Clermont OH-
458 PM EDT Thu May 26 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF MASON, ROBERTSON,
BRACKEN AND SOUTHERN CLERMONT COUNTIES THROUGH 545 PM EDT...
At 458 PM EDT, a strong thunderstorm was located near Carlisle,
moving northeast at 45 mph.
HAZARD...Wind gusts up to 45 mph and very heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Visibility will be poor and hydroplaning
is possible.
Locations impacted include...
Maysville, Washington, Augusta, Lewisburg, Brooksville, Higginsport,
Mount Olivet, Dover, Germantown, Sardis, Blue Licks Battlefield,
Murphysville, Burika, Alhambra, Stonewall, Mays Lick, Mitchells Mill,
Rectorville, Powersville and Peed.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
Motorists should slow down and use extra caution.
Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3843 8400 3848 8417 3850 8418 3856 8416
3855 8421 3882 8408 3881 8405 3877 8405
3879 8395 3876 8387 3871 8383 3870 8379
3865 8377 3864 8364 3855 8364 3851 8369
3846 8386 3849 8393 3842 8400
TIME...MOT...LOC 2058Z 218DEG 41KT 3836 8414
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH
KCLocal storm report, May 26, 5:07 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
507 PM EDT THU MAY 26 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM TSTM WND DMG HARRISON 39.25N 84.79W
05/26/2022 HAMILTON OH PUBLIC
TREE DOWN. PHOTO POSTED ON SOCIAL MEDIA.
&&
JEGSpecial weather statement, May 26, 5:14 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Wilmington OH
514 PM EDT Thu May 26 2022
OHZ054-055-063-064-262145-
Fayette OH-Madison OH-Franklin OH-Pickaway OH-
514 PM EDT Thu May 26 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WESTERN FRANKLIN,
NORTHEASTERN FAYETTE, NORTHWESTERN PICKAWAY AND SOUTHEASTERN MADISON
COUNTIES THROUGH 545 PM EDT...
At 514 PM EDT, a strong thunderstorm was located over Mount Sterling,
moving northeast at 45 mph.
HAZARD...Wind gusts up to 45 mph and very heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Visibility will be poor and hydroplaning
is possible.
Locations impacted include...
Columbus, Grove City, Upper Arlington, Hilliard, Jefferson, West
Jefferson, Mount Sterling, Ohio State University, Lake Darby,
Grandview Heights, Obetz, Commercial Point, Urbancrest, Valleyview,
Marble Cliff, Harrisburg, Orient, Lockbourne, Chenoweth and
Clintonville.
This includes the following Interstates...
I-70 in Ohio between mile markers 86 and 101.
I-71 in Ohio between mile markers 77 and 115.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
Motorists should slow down and use extra caution.
Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3960 8333 3973 8347 4007 8319 4006 8297
3980 8296
TIME...MOT...LOC 2114Z 220DEG 38KT 3973 8331
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH
KCThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 8:03 PM EDT | Special Weather Statement | ILN | Preble | 27 min |
| May 25, 8:31 PM EDT | Special Weather Statement | ILN | Darke, Preble | 44 min |
| May 25, 8:33 PM EDT | Special Weather Statement | ILN | Clermont | 27 min |
| May 25, 8:55 PM EDT | Special Weather Statement | ILN | Clinton, Warren | 35 min |
| May 25, 9:02 PM EDT | Special Weather Statement | ILN | Auglaize, Darke, Mercer, Miami, Shelby | 28 min |
| May 25, 9:27 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Clinton, Greene | 33 min |
| May 25, 9:40 PM EDT | Special Weather Statement | ILN | Auglaize, Hardin, Shelby | 35 min |
| May 25, 9:57 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Fayette, Greene, Madison | 33 min |
| May 25, 10:15 PM EDT | Special Weather Statement | ILN | Auglaize, Shelby | 30 min |
| May 26, 1:25 PM EDT | Special Weather Statement | ILN | Hamilton | 35 min |
| May 26, 1:57 PM EDT | Special Weather Statement | ILN | Butler | 48 min |
| May 26, 2:04 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Preble, Warren | 18 min |
| May 26, 3:47 PM EDT | Special Weather Statement | ILN | Greene | 43 min |
| May 26, 4:24 PM EDT | Special Weather Statement | ILN | Union | 36 min |
| May 26, 4:30 PM EDT | Special Weather Statement | ILN | Adams | 30 min |
| May 26, 4:57 PM EDT | Special Weather Statement | ILN | Delaware | 48 min |
| May 26, 5:09 PM EDT | Areal Flood Advisory | ILN | Adams, Brown | 5 hr |
| May 26, 5:14 PM EDT | Special Weather Statement | ILN | Franklin | 31 min |
| May 26, 5:32 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown | 28 min |
| May 26, 5:56 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown | 49 min |
| May 26, 6:19 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Pike, Scioto | 41 min |
| May 26, 6:27 PM EDT | Severe Thunderstorm Warning | ILN | Adams | 33 min |
| May 26, 6:56 PM EDT | Areal Flood Advisory | ILN | Pike, Ross, Scioto | 3 hr |
| May 26, 6:58 PM EDT | Severe Thunderstorm Warning | ILN | Pike, Ross, Scioto | 47 min |
| May 26, 7:36 PM EDT | Special Weather Statement | ILN | Pike, Ross, Scioto | 24 min |
| May 26, 7:59 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking, Pickaway, Ross | 46 min |
Nearby
Tornado Warnings in Ohio, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.